# SDR 9623419301

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE LEFT ENGINE OIL PRESSURE INCREASED TO 60 PSI.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTER, OIL PRESSURE INDICATOR AND ADJUSTED THE PRESSURE RELIEF VALVE ON THE LEFT ENGINE.  LEAK AND OPERATIONAL CHECK OK.
